# SDR ASAA2017031220148

- Difficulty date: March 12, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 51,520 hours, 20,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGN AT LEFT FORWARD OVERWING EXIT HAS MULTIPLE LAMPS INOPERATIVE.  ACFT GROUNDED. REPLACED THE LAMPS AND TESTED IAW AMM 33-51-01-960-801. OPS NORMAL.
